# SDR USAA2011111600007

- Difficulty date: November 15, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 45,302 hours, 16,898 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE.  REMOVED AND REPLACED FORWARD F/A FLASHLIGHT.
